# SDR SWIA2018073144928

- Difficulty date: June 16, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 40,577 hours, 34,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR COAMING IS CHAFED AT LOWER FWD END. (C-CHECK) RO: 07/28/2018 INSTALLED 2 EA CARGO DOOR COAMING IAW SRM AND REO. OPS TEST AND LEAK CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
